# SDR MALA954454

- Difficulty date: May 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N865MA
- Make and model: Dhav DHC8102
- Aircraft serial: 364
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indicator Bulb
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

FLT NR 3370 - ON APPROACH TO DTW, THE RIGHT MAIN GEAR DID NOT SHOW A GREEN DOWN AND LOCKED INDICATION AFTER GEAR EXTENSION.  THE LIGHT WOULD ALSO NOT TEST.  THE CREW PERFORMED APPROPRIATE PROCEDURES AND LANDED WITHOUT INCIDENT IN DTW.  MAINTENANCE REPLACED THE LANDING GEAR POSITION INDICATING BULB.  ALL SYSTEMS OPERATED SATISFACTORILY.  (W)
